# SDR CALA2024052101548

- Difficulty date: May 20, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N87512
- Make and model: Boeing 737824
- Aircraft serial: 33458
- Aircraft time: 52,301 hours, 18,570 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

FLAP POSITION INDICATOR HAS NEEDLES SPLIT OCCURED AT FLAPS 5 DETENT UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. MAC METER INITIATED FOR WITH VENDOR.  PERFORMED FSEU BITE IAW FIM 27-51 TASK 801, NO FAULTS FOUND. NO FAULTS IN DFD REPORT AND NO HISTORY LAST 60 DAYS. FLT CREW CYCLED FLAPS, NO DEFECTS NOTED AT THIS TIME. OK TO CONTINUE.
